이전페이지 이동
   Eckhard Meinrenken (Eckhard Meinrenken Professor)
    University of Toronto
Total: 36
  • Courant algebroids and Poisson geometry (D. Li-Bland) International Mathematics Research Notices (2008), Pages 29 

  • Tilings defined by affine Weyl groups Pacific Journal of Mathematics (2008), Pages 10 

  • Quantization of q-Hamiltonian SU(2)-spaces Proceedings Duistermaat conference (2008), Pages 30 

  • Lectures on pure spinors and moment maps Poisson Geometry and Mathematical Physics, Contemporary Mathematics (2008), Vol 450Pages 199-222 

  • Pure spinors on Lie groups (A. Alekseev ;H. Bursztyn) Asterisque (2007), Pages 62 

  • Ginzburg-Weinstein via Gelfand-Zeitlin (A. Alekseev) Journal of Differential Geometry (2007), Vol 76Pages 1-34 

  • On the Kashiwara-Vergne conjecture (A. Alekseev) Inventiones Mathematicae (2006), Vol 164Pages 615-634 

  • Equivariant cohomology and the Cartan model Encyclopedia of Mathematical Physics, Elsevier (2006), 

  • Equivariant cohomology and the Maurer-Cartan equation (A. Alekseev) Duke Mathematical Journal, (2005), Vol 130(3)Pages 479-522 

  • Lie theory and the Chern-Weil homomorphism (A. Alekseev) Ann. Sci. Ecole Norm. Sup (2005), Vol 38(2)Pages 303-338 

  • Witten's formulas for intersection pairings on moduli spaces of flat G-bundles Advances in Mathematics (2005), Vol 197(1)Pages 140-197 

  • Clifford algebras and the classical dynamical Yang-Baxter equation (A. Alekseev) Mathematical Research Letters (2003), Vol 10Pages 253-268 

  • Poisson Geometry and the Kashiwara-Vergne conjecture (A. Alekseev) C. R. Acad, Sci. Paris (2002), Vol 335Pages 723-728 

  • Duistermaat-Heckman measures and moduli spaces of flat bundles over surfaces (A. Alekseev; C. Woodward) Geometric and Functional Analysis (2002), Vol 12Pages 1-31 

  • Quasi-Poisson manifolds (A. Alekseev; Y. Kosmann-Schwarzbach) Canadian Journal of Mathematics (2002), Vol 54Pages 3-29 

  • Linearization of Poisson actions and singular values of matrix products (A. Alekseev; C. Woodward) Annales Institut Fourier (2001), Vol 51Pages 1691-1717 

  • The Verlinde formulas as fixed point formulas (A. Alekseev; C. Woodward) Journal of Symplectic Geometry (2001), Vol 1Pages 1-46 

  • Canonical bundles for Hamiltonian loop group spaces (C. Woodward) Pacific Journal of Mathematics (2001), Vol 198Pages 477-487 

  • Group-valued equivariant localization (A. Alekseev; C. Woodward) Inventiones Mathematicae (2000), Vol 140Pages 327-350 

  • Verlinde formulas for non-simply connected groups (A. Alekseev; C. Woodward) preliminary version (2000), 

  • The non-commutative Weil algebra (A. Alekseev) Inventiones Mathematicae (2000), Vol 139Pages 135-172 

  • An elementary derivation of certain classical dynamical r-matrices (A. Alekseev) Advances in the Mathematical Sciences (2000), Vol 201

  • Hamiltonian loop group actions and Verlinde factorization (C. Woodward) Journal of Differential Geometry (1999), Vol 50Pages 417-470 

  • Cobordism for Hamiltonian loop group actions and flat connections on the punctured two-sphere (C. Woodward) Mathematische Zeitschrift (1999), Vol 231Pages 133-168 

  • Moduli spaces of flat connections on 2-manifolds, cobordism, and Witten's volume formulas (C. Woodward) Advances in Geometry, Progr. Math (1999), Vol 172Pages 271-295 

  • Singular reduction and quantization (R. Sjamaar) Topology (1999), Vol 38Pages 699-763 

  • Lie group valued moment maps (A. Alekseev; A. Malkin) Journal of Differential Geometry (1998), Vol 48Pages 445-495 

  • Symplectic surgery and the Spin-c Dirac operator  Advances in Mathematics (1998), Vol 134Pages 240-277 

  • Non-abelian convexity by symplectic cuts (E. Lerman; S. Tolman; C. Woodward) Topology (1998), Vol 37Pages 245-259 

  • On Riemann-Roch formulas for multiplicities Journal of the American Mathematical Society (1996), Vol 9Pages 373-390 

  • Symplectic reduction and Riemann-Roch for circle actions (H. Duistermaat; V. Guillemin;S. Wu.) Mathematical Research Letters (1995), Vol 2Pages 259-266 

  • Toeplitz quantization of Kaehler manifolds (M. Bordemann; M. Schlichenmaier) Communications in Mathematical Physics (1994), Vol 165Pages 281-296 

  • Trace formulas and the Conley-Zehnder index Journal of Geometry and Physics (1994), Pages 1-15 

  • Coherent states and classical limits Journal of Physics A (1994), Vol 27Pages 3257-3265 

  • Maslov indices for periodic orbits Conference Proceedings Salamanca (1993), Pages 414-417 

  • Semiclassical principal symbols and Gutzwiller's trace formula Reports in Mathematical Physics (1992), Vol 31Pages 279-295 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.